zbMATH — the first resource for mathematics

Banach algebras of operators on locally convex spaces. (English) Zbl 0189.13302

Full Text: DOI
[1] G. R. Allan, A spectral theory for locally convex algebras, Proc. London Math. Soc. (3) 15 (1965), 399 – 421. · Zbl 0138.38202
[2] Robert T. Moore, Completeness, equicontinuity, and hypocontinuity in operator algebras, J. Functional Analysis 1 (1967), 419 – 442. · Zbl 0183.13903
[3] Robert T. Moore, Adjoints, numerical ranges, and spectra of operators on locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 85 – 90. · Zbl 0189.13303
[4] R. T. Moore, Generation of equicontinuous semigroups by Hermitian and sectorial operators (in preparation). · Zbl 0212.16104
[5] R. T. Moore, Operator theory on locally convex spaces I: Banach algebras, states, and numerical ranges (in preparation).
[6] J. H. Williamson, Two conditions equivalent to normability, J. London Math. Soc. 31 (1956), 111 – 113. · Zbl 0070.11102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.